Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Getting regular periods after polycystic ovary treatment. On ubiphene. Having intercourse. Chances of conception?

User rating for this question
Answered by
Practicing since : 1999
Answered : 158 Questions
Hi, I am 30yr(5'3"),52 Kg. I did not get period in Feb & March, diagnosed and detected suffering from poly cystic ovary, got treatment and started getting my periods on time, My doctor asked me to take Ubiphene 50 for 5 days from 2nd day of my period when I want to start planning for a baby. I got my periods on 30th July and took the medicine for 5 days from 1st Aug, we are having intercourse everyday from 11th Aug. Do I hold chances of conception??
Pattern for my periods from last 4 months was: April - 23rd April, May - 28th May, XXXXXXX - 30th XXXXXXX July - 30th July
Posted Sat, 1 Sep 2012 in Women's Health
Answered by Dr. Meenakshi Titoria Sahu 2 days later

Thanks for the query.

Ubiphene contains clomiphene citrate, which is first line treatment in the management of PCOS for those planning pregnancy. Success rate is nearly 40%.

My suggestion is to have ultrasound follicle monitoring to track the progress of egg formation. Consult your local doctor for that. Continue folic acid and glyciphage. The most fertile time is when egg ruptures (which you can know by ultrasound).

Do write back if you have more queries.

Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor